I have been pregnant before and have since been on
Patient :I have been pregnant before and have since been on the depo injection for a year and 4 months now. I have had regular bleeding and body routines with the injection. The injection is due to run out at the end of March sometime meaning my next to be the first week of April. This month however I have had irregular bleeding in the last couple of weeks and had unprotected sex the day I had stopped bleeding and then after that it's caused me to bleed again. I am getting headaches, lower back pains, no more bleeding but a lot more discharge than normal and increasingly sore cramps in my stomach and loss of appitite. Could I be pregnant or what could be going on with my body as this is irregular for me??
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.